# SDR JGVR20200922001

- Difficulty date: September 22, 2020
- Submitted: September 22, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N381QS
- Make and model: Cessna 680A
- Aircraft serial: 6800097
- Aircraft time: 12,118 hours, 8,089 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT DRAG ANGLE HAS 2 AREAS OF VERIFIED CORROSION ALONG OUTBOARD EDGE AND 8 AREAS OF VERIFIED CORROSION ON MIDDLE DRAG ANGLE OUTBOARD EDGE.  RIGHT UPPER WING AFT DRAG ANGLE HAS 1 AREA OF VERIFIED CORROSION ALONG OUTBOARD EDGE AND 7 AREAS OF VERIFIED CORROSION ON MIDDLE DRAG ANGLE OUTBD EDGE.  REPAIRED LT AND RT WING SIDE DRAG ANGLE CORROSION, PER TEXTRON AVIATION FIELD REPAIR: FR-680-0097-8375 REV -, TITLED "FIELD REPAIR-CORROSION, WING, UPPER SKINS, LT/RT WS 37, APPROVED ON FAA FORM 8100-9 DATED 17 SEPT 2020.
